See Alike in...

Alike App

Browser

Red49

680d

Hey! I’m interested if anyone has had this side effect. After I started taking Sertraline, whenever I’d sit on my bed for a long time my leg would randomly twitch. It looks like that’s not a common symptom. I feel like it doesn’t really happen much anymore but it did for weeks and I’m pretty sure it was from the medication because I didn’t change anything else around that time lol.

    • paigedeas

      675d

      My legs have also been pretty restless.. I’m not sure why.. it’s gone away though

    • Snappop

      680d

      Definitely something you should mention to your doctor! My significant other took Quetiapine (an antipsychotic so different of course) and his leg/knee started spasming whenever he went up to a higher dosage, his doctor lowered it and all is fine now. Hope this helps!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion